Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Inseparable finite solvable groups. II

Author: Homer Bechtell
Journal: Proc. Amer. Math. Soc. 64 (1977), 25-29
MSC: Primary 20D10
MathSciNet review: 0498835
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A finite group is called inseparable if the only normal subgroups over which it splits are the group itself and the trivial subgroup. Let E be the formation of finite solvable groups with elementary abelian Sylow subgroups. This note establishes the fact that, up to isomorphism, there is exactly one nonnilpotent inseparable solvable group in which the E-residual is a metacyclic p-group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10

Retrieve articles in all journals with MSC: 20D10

Additional Information

Keywords: Finite solvable groups, inseparable groups
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society